I believe I had this H. Pylori alien in my stomach for a looong time and I went to get treated but doctors in my case didn't follow up the issue and here I am diagnosed with this ones more.I have some question if you can answer.I was given last week by my doctor medication 1st Lansoprazole to stop the horrible metallic taste on the side of my tongue. I wast told to take this one in the morning 2 or 3 hrs before any food, this means that I have to get up at 4am to take it because I need to get up at 6am and have breakfast before I go to work.
Then Doctor call me to say I had pylori, the pharmacist read the prescription and I was given one twice and day 500mg Clarithoromycin. and 500mg two tables, twice a day, this is 2000mg a day of Amoxicillin. problem is that I have felt very sick and the tongue feels like the tables are in my mouth rather than in the stomach, I feel sick and nauseous to the point of vomiting, feel bloated and stomach irritation, my tongue grew about twice the size and could hardly speak. is this normal or am I having a bad reaction to the antibiotics.
I started yesterday at lunch time and I did not take it in the evening as I was feeling very sick and vomitign, I called my doctor to advice but is not in I have not taken it this morning and I am very scare of taking it this lunch time but my friend told me I should take it, so I have done and now I am feeling sick as a dog. Appreciate your comments
I didn't find the right solution from the internet.